# SDR IPXA2025031190747

- Difficulty date: March 11, 2024
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N631UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65776
- Aircraft time: 13,002 hours, 1,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 142U365210
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND DENT FOUND FWD OF AFT LWR CARGO DOOR. REPAIRED REF  EO-89747-REQ2. THIS REPAIR IS PERMANENT AND CLEARS DEFERRAL
